# SDR CALA2025032803268

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 86,951 hours, 12,153 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN FWD GALLEY AND COCKPI T GALLEY AREA INSPECTED IAW AMM 05-51-56,REV 143, NO FINDINGS, NOR MAL SMELLCOCKPIT AREA INSPECTED IAW AMM 05-51-56,REV 143,ALL C /B PANELS P11 OPENED, INSPECTED AND CLOSED IAW AMM,  NO FINDINGS , ADDITIONAL INSPECTION C/OUT BEHIND P5 PANEL WITH BRIGHNESS OF LIGHTS IN NORMAL POSITION, NO ABNORMAL SMELL AND NO FINDINGS, CONDITION GOOD NOW, SMELL
